Electron. J. Diff. Eqns., Vol. 2004(2004), No. 07, pp. 1-8.

Asymptotic theory for weakly non-linear wave equations in semi-infinite domains

Chirakkal V. Easwaran

We prove the existence and uniqueness of solutions of a class of weakly non-linear wave equations in a semi-infinite region $0\le x$, $t< L/\sqrt{|\epsilon|}$ under arbitrary initial and boundary conditions. We also establish the asymptotic validity of formal perturbation approximations of the solutions in this region.

Submitted November 19, 2003. Published January 2, 2004.
Math Subject Classifications: 35C20, 35L20.
Key Words: Multiple scale, perturbation, non-linear, waves, asymptotic.

Show me the PDF file (201K), TEX file, and other files for this article.

Chirakkal V. Easwaran
Department of Computer Science
State University of New York
New Paltz, NY 12561, USA
email: easwaran@newpaltz.edu

Return to the EJDE web page